# SDR TRAX200800482

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 11,163 hours, 9,515 cycles
- System (JASC): 2430 · DC Generating System
- Part: Rectifier
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR IN CABIN.  FLT 4533 DEL 80 MINS.  EMERGENCY DECLARED.  TRANSFORMER RECTIFIER UNITS (TRUS).
